# SDR CALA2019042200622

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 65,697 hours, 27,699 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: D53370901202
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE PRESSURE PANEL BTW FR35-36, ROTO PROBE INSP SHOWS CRACK INDICATION IN FASTENER HOLES OUTSIDE THE CUTOUT AREA. CONTACT ENGINEERING FOR REPAIR INST AND REPAIR BEFORE NEXT FLIGHT. REPAIRED HOLES 4,5,7,10 AND 11 IAW ECRA 5331-02353. ACCOMPLISH THE PERMANENT REPAIR AT FR 35-36 L/H PRESSURE PANEL HOLES AS PER PART 2 OF ECRA 5331-02353 ON OR BEFORE 11 OCT 19. PLANNING... ADD EMP:V91873  TO CONTACT ENGINEERING AFTER 11 AUG 19 BUT BEFORE 11 SEP 19 FOR PERMANENT REPAIR. DIP APPROVED FOR CARRY BY TOMC PER ECRA # 5331-02353. ACCOMPLISH THE PERMANENT REPAIR AT FR 35-36 L/H PRESSURE PANEL HOLES AS PER PART 2 OF ECRA 5331-02353 ON OR BEFORE 11 OCT 19. PLANNING... ADD EMP:V91873 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. QC REVIEWED.
